“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 463
School of Mathematics
  Title:   On almost P-spaces
  Author(s):  F. Azarpanah
  Status:   Published
  Journal: Far East J. Math. Sci.
  Year:  2000
  Pages:   121-132
  Supported by:  IPM
Some topological properties of almost P-spaces are studied in [4],[9], [12] and [15]. In this paper, we give some algebraic characterizations of these spaces. Also, we obtain some more properties for these spaces. It is shown that the one-point compactification of a locally compact space X is an almost P-space if and only if X is a non-Lindel·· of almost P-space. Using this, we reduce some problems concerning compact almost P-spaces to locally compact ones. It is shown that a locally compact almost P-space of cardinality less than 21 has an uncountable dense set of isolated points.

Download TeX format
back to top
scroll left or right